# SDR 2025FA0000581

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: General aviation
- Aircraft: N358JJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0267
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 282072
- Part serial: 0433
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT OPERATOR REPORTED THAT AFTER TAKEOFF DURING CLIMB THE LEFT MAIN LANDING GEAR FAILED TO RETRACT AND WENT BACK DOWN INTO THE LOCKED POSITION. THE PILOT PERFORMED AND UNSCHEDULED LANDING. MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR ACTUATOR HAD FAILED.
